Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 272, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 29, 2014, 5:28 PM MDT for Washington County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2014, 5:28 PM MDT (23:28 UTC)
- Expired
- Sep 29, 2014, 6:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 125 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 29, 2:01 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS55 KBOU 292328
SVRBOU
COC121-300000-
/O.NEW.KBOU.SV.W.0272.140929T2328Z-140930T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT MON SEP 29 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 600 PM MDT
* AT 527 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ANTON...OR 23 MILES SOUTH OF AKRON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3979 10300 3979 10326 4003 10324 4004 10296
TIME...MOT...LOC 2327Z 205DEG 28KT 3982 10318
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
COOPER1 follow-up statement
667
WWUS55 KBOU 292359
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT MON SEP 29 2014
COC121-300008-
/O.EXP.KBOU.SV.W.0272.000000T0000Z-140930T0000Z/
WASHINGTON CO-
559 PM MDT MON SEP 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY WILL
EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER NICKEL
SIZE HAIL....GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.
LAT...LON 3979 10300 3979 10326 4003 10324 4004 10296
TIME...MOT...LOC 2357Z 205DEG 28KT 3982 10318
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:41 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Sep 29, 2:41 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 241 PM MDT MON SEP 29 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 239 PM MDT MON SEP 29 2014 SEVERE STORMS WILL LIKELY ORGANIZE AND SHIFT NORTHEAST ACROSS NORTHEAST COLORADO THROUGH THE EVENING HOURS. CURRENT SURFACE ANALYSIS SHOWS A COMPLEX SURFACE PATTERN IN PLACE. THE PATCHES OF STRATUS EARLIER TODAY HAVE LEFT BEHIND SOME SHALLOW STABLE LAYERS...BUT THEY ARE ERODING AS MIXING STRENGTHENS AHEAD OF THE FAST APPROACHING Q-G LIFT. THIS RATHER STRONG AND COMPACT LOBE ON THE NOSE OF UPPER LEVEL JET WILL PROVIDE LARGE SCALE LIFT FOR NUMEROUS THUNDERSTORMS. SEVERE THREAT IS INDEED IN PLAY AS THE COOLING ALOFT AND SURFACE HEATING HAS ALLOWED CAPES TO INCREASE TO 1000-1500 J/KG ON THE EASTERN PLAINS...WITH 500 J/KG FARTHER NORTH OF DENVER IN THE COOLER BOUNDARY LAYER. HIGHEST SEVERE THREAT WILL CERTAINLY BE IN THE HIGHER INSTABILITY AREAS FROM THE PALMER DIVIDE EAST AND NORTHEAST INTO NORTHEAST COLORADO WHERE INSTABILITY IS HIGHEST. IN THOSE LOCATIONS...COULD SEE VERY WELL ORGANIZED SQUALL LINE AND HIGH WIND/LARGE HAIL THREAT...AS WELL AS EMBEDDED TORNADOES GIVEN THE FAVORABLE DEEP LAYER SHEAR...0-1KM HELICITY OF 120-180 M2/S2 AND 0-3KM HELICITY OF 180-220 M2/S2. LOCALLY HEAVY RAINFALL OF 1-2 INCHES WILL OCCUR WITH TRAINING CELLS/LINES. OVERALL FLASH FLOOD THREAT SHOULD REMAIN LOW BUT MINOR FLOODING LIKELY WHERE STORMS TRAIN. THERE MAY BE A SECOND BATCH OF LESS INTENSE SHOWERS AND STORMS THAT REDEVELOPS ALONG THE FRONT RANGE LATER THIS EVENING BEFORE DOWNSLOPE FLOW AND SUBSIDENCE TAKES OVER. BY LATE EVENING...WESTERLY FLOW INCREASES SIGNIFICANTLY TO ABOUT 30-35 KTS CROSS MOUNTAIN AND A MEAN STATE CRITICAL LAYER ALSO DEVELOPS. THIS WILL KEEP STRONG AND PERHAPS VERY GUSTY WINDS ALONG THE FRONT RANGE MOUNTAINS AND FOOTHILLS OVERNIGHT. HAVE INCREASED WIND SPEEDS IN/NEAR THE FRONT RANGE. SHOULD SEE OROGRAPHIC PRECIPITATION IN THE MOUNTAINS THROUGH THE NIGHT AND COLD ADVECTION STRONG ENOUGH TO BRING A 1-4 INCH SNOWFALL TO THE HIGH COUNTRY...MAINLY ABOVE 9500 FEET BUT SOME SNOW MAY REACH VALLEY FLOORS LATE. THE OROGRAPHIC SNOW SHOWERS SHOULD DECREASE LATE TONIGHT INTO EARLY TUESDAY MORNING BUT A FEW SHOWERS SHOULD LINGER THROUGH THE DAY. ON THE PLAINS...A DRIER AND STABLE AIRMASS WILL PREVAIL WITH TEMPERATURES NEAR OR JUST BELOW NORMAL. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 239 PM MDT MON SEP 29 2014 WESTERLY FLOW ALOFT WILL BE OVER THE AREA EARLY TUESDAY NIGHT AHEAD OF THE NEXT DEVELOPING UPPER TROUGH. QUASIGEOSTROPHIC ASCENT WITH THIS NEXT SYSTEM THEN INCREASES BY 12Z WEDNESDAY AND CONTINUES AT MODERATE VALUES THROUGH AT LEAST 00Z THURSDAY OVER MOST OF THE AREA. ASCENT SHOULD BE FINISHED BY AROUND 12Z THURSDAY WITH STRONG DESCENT OVERSPREADING THE CWA THEREAFTER. OROGRAPHICS IN THE HIGH COUNTRY DO NOT LOOK TOO GREAT BUT EAST OF THE HILLS A PERIOD OF UPSLOPE IS FORECAST THAT COINCIDES WITH QG ASCENT ALOFT WEDNESDAY NIGHT. ALL IN ALL IT LOOKS LIKE A PRETTY GOOD SHOT OF PRECIPITATION IS IN STORE FOR THE ENTIRE AREA WITH THIS PASSING TROUGH. THE SYSTEM LOOKS COLD ENOUGH TO PRODUCE ACCUMULATING SNOW IN THE MOUNTAINS AND PERHAPS EVEN IN THE HIGH MOUNTAIN PARKS AND THE HIGHER FOOTHILLS BEFORE IT IS ALL OVER. WILL NOT HOIST ANY WINTER WEATHER HIGHLIGHTS AT THIS POINT BUT AN ADVISORY MAY NEED TO BE CONSIDERED BY LATER SHIFTS AT LEAST IN THE MOUNTAINS. HIGH AND DRY AFTER THE AFOREMENTIONED SYSTEM PASSES. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 239 PM MDT MON SEP 29 2014 THUNDERSTORMS WILL CONTINUE TIL AROUND 01Z BEFORE DECREASING. GUSTS AROUND 40 KTS AND HAIL EXPECTED FROM STRONGEST STORMS...ALONG WITH VISIBILITY REDUCTION DOWN TO 2SM OR LESS WITH STRONGEST STORMS. AFTER THAT...STILL CANT RULE OUT REDEVELOPMENT OF SHOWERS/STORMS BUT WITH LESS INTENSITY UNTIL ABOUT 04Z. OTHERWISE CLEARING SKIES OVERNIGHT. SOME GUSTY WINDS POSSIBLE AT KBJC TO 20-30 KTS WITH MEAN STATE CRITICAL WIND PROFILE MENTIONED ABOVE. VFR WITH LIGHTER WINDS TUESDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BARJENBRUCH LONG TERM...ET AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 29, 11:18 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1118 AM MDT MON SEP 29 2014 COZ030>051-301730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1118 AM MDT MON SEP 29 2014 ...SEVERE STORMS INCLUDING A FEW TORNADOES POSSIBLE OVER NORTHEAST COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL LIKELY DEVELOP OVER PORTIONS OF EASTERN COLORADO THIS AFTERNOON AND EVENING. SHOWERS AND STORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN THROUGH THE NOON HOUR...AND THEN SPREAD NORTHEAST ACROSS THE FRONT RANGE URBAN CORRIDOR THROUGH MID AND LATE AFTERNOON. AS THE STORMS ENCOUNTER A MORE UNSTABLE ENVIRONMENT OVER THE EASTERN PLAINS...SEVERE STORMS WILL LIKELY DEVELOP WITH HIGH WINDS...LARGE HAIL...AND EVEN A FEW TORNADOES POSSIBLE. THE MOST INSTABILITY AND STRONGEST WIND SHEAR WILL DEVELOP IN THE LINCOLN AND WASHINGTON COUNTY AREAS...PUTTING THE HIGHEST RISK OF SEVERE STORMS IN THOSE LOCATIONS. THOSE STORMS WILL THEN MOVE QUICKLY NORTHEAST INTO LOGAN...SEDGWICK...AND PHILLIPS COUNTIES LATE THIS AFTERNOON AND EVENING. WIND GUSTS BETWEEN 60 AND 70 MPH AND LARGE HAIL WILL ALSO BE POSSIBLE FROM ORGANIZED LINES OF STORMS. HEAVY RAIN WILL ALSO BE POSSIBLE THIS EVENING ACROSS THE NORTHEAST PLAINS...ALTHOUGH THE THREAT OF FLASH FLOODING WILL BE LIMITED BY FAST STORM MOVEMENT. SOME SNOW WILL OCCUR IN THE MOUNTAINS ABOVE 10 THOUSAND FEET. A STRONG UPPER LEVEL DISTURBANCE AND STRONG WIND SHEAR IN THE ATMOSPHERE WILL BRING THE THREAT OF SEVERE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE OUTLOOK AREA WILL BE IN BETWEEN WEATHER SYSTEMS TUESDAY WITH ONLY A FEW SHOWERS AND BREEZY CONDITIONS IN THE MOUNTAINS. ANOTHER SYSTEM WILL CROSS THE AREA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BRINGING A GOOD CHANCE OF PRECIPITATION TO ALL OF THE OUTLOOK AREA AT THAT TIME. THIS SYSTEM WILL BE COLD ENOUGH TO BRING SOME ACCUMULATING SNOWS TO MUCH OF THE HIGH COUNTRY WITH RAIN AT LOWER ELEVATIONS. SCATTERED MOUNTAIN SNOW SHOWERS WILL PROBABLY LINGER INTO THURSDAY. DRIER CONDITIONS ARE EXPECTED FOR LATER IN THE WEEK AND INTO THE WEEKEND WITH TEMPERATURES WARMING TO NEAR SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ON THE EASTERN COLORADO PLAINS AFTER 2 PM. BARJENBRUCH/ET
In the hours before
Local storm report, Sep 29, 3:26 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Sep 29, 3:53 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
353 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 1 N OTIS 40.16N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Sep 29, 4:52 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 2 NW THURMAN 39.62N 103.24W
09/29/2014 M1.00 INCH WASHINGTON CO EMERGENCY MNGR
0342 PM HAIL 1 N OTIS 40.16N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Sep 29, 4:54 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 2 NW THURMAN 39.62N 103.24W
09/29/2014 M1.00 INCH WASHINGTON CO EMERGENCY MNGR
0342 PM HAIL 1 N OTIS 40.16N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0330 PM TSTM WND DMG 10 N BENNETT 39.90N 104.42W
09/29/2014 ADAMS CO DEPT OF HIGHWAYS
POWER POLES DOWN ON HWY 79
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Sep 29, 4:58 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL FORT MORGAN 40.27N 103.79W
09/29/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
0451 PM HAIL 2 NW THURMAN 39.62N 103.24W
09/29/2014 M1.00 INCH WASHINGTON CO EMERGENCY MNGR
0342 PM HAIL 1 N OTIS 40.16N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0330 PM TSTM WND DMG 10 N BENNETT 39.90N 104.42W
09/29/2014 ADAMS CO DEPT OF HIGHWAYS
POWER POLES DOWN ON HWY 79
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Sep 29, 5:14 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST FORT MORGAN 40.27N 103.79W
09/29/2014 M58.00 MPH MORGAN CO AWOS
0506 PM TSTM WND DMG FORT MORGAN 40.27N 103.79W
09/29/2014 MORGAN CO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A FEW TREES AND LIMBS BLOWN DOWN
IN TOWN.
0457 PM HAIL FORT MORGAN 40.27N 103.79W
09/29/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
0451 PM HAIL 2 NW THURMAN 39.62N 103.24W
09/29/2014 M1.00 INCH WASHINGTON CO EMERGENCY MNGR
0342 PM HAIL 1 N OTIS 40.16N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0330 PM TSTM WND DMG 10 N BENNETT 39.90N 104.42W
09/29/2014 ADAMS CO DEPT OF HIGHWAYS
POWER POLES DOWN ON HWY 79
0326 PM HAIL OTIS 40.15N 102.96W
09/29/2014 M1.25 INCH WASHINGTON CO STORM CHASER
0305 PM HAIL 7 N ELIZABETH 39.46N 104.60W
09/29/2014 M1.75 INCH ELBERT CO TRAINED SPOTTER
0305 PM HAIL 6 E AURORA 39.70N 104.70W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0258 PM HAIL BUCKLEY AFB 39.70N 104.75W
09/29/2014 M1.00 INCH ARAPAHOE CO ASOS
0255 PM HAIL 3 ESE AURORA 39.68N 104.76W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0251 PM HAIL 3 W ELIZABETH 39.36N 104.66W
09/29/2014 M1.00 INCH ELBERT CO AMATEUR RADIO
0243 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0242 PM HAIL AURORA 39.70N 104.81W
09/29/2014 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0235 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0234 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0233 PM HAIL CENTENNIAL 39.60N 104.87W
09/29/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0232 PM HAIL 2 NNE HIGHLANDS RANCH 39.58N 104.95W
09/29/2014 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0226 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0220 PM HAIL 1 SSE HIGHLANDS RANCH 39.54N 104.96W
09/29/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 2:04 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 41 min |
| Sep 29, 2:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 66 min |
| Sep 29, 2:56 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 64 min |
| Sep 29, 3:06 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 39 min |
| Sep 29, 3:12 PM MDT | Special Weather Statement | BOU | Washington | 48 min |
| Sep 29, 3:13 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 32 min |
| Sep 29, 3:22 PM MDT | Special Weather Statement | BOU | Adams | 53 min |
| Sep 29, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 49 min |
| Sep 29, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 31 min |
| Sep 29, 3:48 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan | 57 min |
| Sep 29, 3:59 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 46 min |
| Sep 29, 4:29 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 46 min |
| Sep 29, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 44 min |
| Sep 29, 4:45 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 26 min |
| Sep 29, 5:17 PM MDT | Tornado Warning | BOU | Morgan, Weld | 28 min |
| Sep 29, 5:51 PM MDT | Special Weather Statement | BOU | Logan | 39 min |
| Sep 29, 5:57 PM MDT | Special Weather Statement | BOU | Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.